# SDR REXA2017012600124

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 7,906 hours, 5,404 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A O2 MASK DEPLOYED UNINTENTIONAL AND UNUSED. RESTOWED 4A O2 MASK IAW AMM 35-21-09 PER MOC 98628.
